(h, m) - Convex Functions on Delta = [a, b] x [c, d] and Hadamard-Type Integral Inequality

AKDEMİR A. O. , Ozdemir M. E.

2nd International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 18 - 21 April 2017, vol.1833 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1833
  • Doi Number: 10.1063/1.4981676
  • City: Antalya
  • Country: Turkey


In this paper, we define (h, m) convex functions on Delta = [a, b] x [c, d] and obtain sonic properties of this new class of functions. We also prove a new generalization of Hadamard inequality on the co-ordinates.